Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have intrahepatic cholestasis. High bilirubin, AST/ALT and alkaline phosphatase. Reason?

I have an cronic ilness which is called intrahepatic cholestasis . I had this ilness 6 times in last 8 years. Everytimes when i got sick, it lasted about 3 months to get better. I become yellow because of high billirubines. My AST/ ALT and alkaline phosphatase are elevated to levels that are not normal. And i had itchiness which wasunbearable and kept me awake for 3 months everytime. But after 3 months (without using any medicines) i felt better and all the AST/ALT A.P and Billirubine levels became normal. M.Ds said that it happened because of an allergic reaction to a medicine called Klasid. But they cant say why it happened 5 more times. Because i am not taking medicines anymore. Do you have any ideas for that?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM,
cholestatic jaundice can be a side effect of many drugs.
if recurrent without exposure to any drugs, may have different causes.
needs an ultrasound/ CT scan, a gastroenterology opinion.
pl. post results of tests done previously.
take care and pl. keep me posted on the progress.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor